# SDR UIEA2018080801636

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,461 hours, 18,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AMC INSPECTION, FOUND EMERGENCY O/H LIGHT INOP AT ROW 28H INOP. RELAMPED EMERGENCY AISLE LIGHT AT ROW 28H AND OPS CHECK OK PER AMM 33-51-05.
